td form making skin very irritated????

  1. td form making skin very irritated????


    Hey guys, I am on day 4 with my CEL td formestane and this morning when I put it on it is really starting to burn and get super red when I apply. I am pretty fair skinned so the redness isn't too alarming but since yesterday it has been getting very irritated when I apply. Is this normal or do you guys think this is something I should be worried about??


  2. apply to different areas every day
    •   
       


  3. ok that makes sense for some reason I just thought you put it on the same area everytime. thanks

Similar Forum Threads

  1. DHEA + TD Form=?
    By Zero V in forum Anabolics
    Replies: 5
    Last Post: 09-15-2009, 06:37 AM
  2. Replies: 27
    Last Post: 08-09-2009, 03:31 PM
  3. BUSTER and the CEL TD FORM! GET BIG!
    By buster0371 in forum Supplement Logs
    Replies: 413
    Last Post: 07-02-2009, 01:14 AM
  4. TD Form - Puffy Nip cure??
    By joebo in forum Supplements
    Replies: 6
    Last Post: 04-28-2009, 06:15 PM
  5. Replies: 51
    Last Post: 01-24-2008, 12:33 PM
Log in
Log in